# SDR DALA2014011306966

- Difficulty date: January 23, 2013
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 114,451 hours, 16,509 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chipped
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP OFF SKIN FOUND ON NR 2 NACELLE STRUT LT SKIN PANEL ASSY 311T3450-39 AT NR 446BL ACCESS PANEL.  ER/A 510079-14 REV A IS CURRENT.  DTA RESTRICTION REMOVED AND LOGPAGE TERMINATED.
